February  2018, 12(1): 107-114. doi: 10.3934/amc.2018006

Singleton bounds for R-additive codes

Department of Mathematics, Bu Ali Sina University, Hamedan, Iran

Received  July 2016 Revised  April 2017 Published  March 2018

Shiromoto (Linear Algebra Applic 295 (1999) 191-200) obtained the basic exact sequence for the Lee and Euclidean weights of linear codes over $ \mathbb{Z}_{\ell}$ and as an application, he found the Singleton bounds for linear codes over $ \mathbb{Z}_{\ell}$ with respect to Lee and Euclidean weights. Huffman (Adv. Math. Commun 7 (3) (2013) 349-378) obtained the Singleton bound for $ \mathbb{F}_{q}$-linear $ \mathbb{F}_{q^{t}}$-codes with respect to Hamming weight. Recently the theory of $ \mathbb{F}_{q}$-linear $ \mathbb{F}_{q^{t}}$-codes were generalized to $ R$-additive codes over $ R$-algebras by Samei and Mahmoudi. In this paper, we generalize Shiromoto's results for linear codes over $ \mathbb{Z}_{\ell}$ to $ R$-additive codes. As an application, when $ R$ is a chain ring, we obtain the Singleton bounds for $ R$-additive codes over free $ R$-algebras. Among other results, the Singleton bounds for additive codes over Galois rings are given.

Citation: Karim Samei, Saadoun Mahmoudi. Singleton bounds for R-additive codes. Advances in Mathematics of Communications, 2018, 12 (1) : 107-114. doi: 10.3934/amc.2018006
References:
[1]

J. Bierbrauer, The theory of cyclic codes and a generalization to additive codes, Des. Codes Crypt., 25 (2002), 189-206. 

[2]

J. Bierbrauer, Cyclic additive codes, J. Algebra, 372 (2012), 661-672. 

[3]

B. K. Dey and B. S. Rajan, $ \mathbb F_q$-linear cyclic codes over $\mathbb F_{q^m}$: DFT approach, Des. Codes Crypt., 34 (2005), 89-116. 

[4]

S. T. Dougherty and K. Shiromoto, Maximum distance codes over rings of order 4, IEEE Trans. Inf. Theory, 47 (2001), 400-404. 

[5]

T. Honold and I. Landjev, Linear codes over finite chain rings, J. Combinatorics, 7 (2001), R11-R11. 

[6]

W. C. Huffman, Cyclic $ \mathbb F_q$-linear $ \mathbb F_{q^t}$-codes, Int. J. Inf. Coding Theory, 1 (2010), 249-284. 

[7]

W. C. Huffman, On the theory of $ \mathbb F_q$-linear $ \mathbb F_{q^t}$-codes, Adv. Math. Commun., 7 (2013), 349-378. 

[8]

K. Samei and S. Mahmoudi, Cyclic R-additive codes, Discrete Math., 340 (2017), 1657-1668. 

[9]

K. Samei and S. Mahmoudi, SR-additive codes, Submitted.

[10]

K. Samei and A. Soufi, Constacyclic codes over finite principal ideals rings, Submitted.

[11]

R. Y. Sharp, Steps in Commutative Algebra, Cambridge Univ. Press, 1991.

[12]

K. Shiromoto, A basic exact sequence for the Lee and Euclidean weights of linear codes over $ \mathbb Z_{\ell}$, Linear Algebra Appl., 295 (1999), 191-200. 

[13]

J. Wood, Lecture notes on the MacWilliams identities and extension theorem, in Lect. Simat Int. School Conf. Coding Theory, 2008.

show all references

References:
[1]

J. Bierbrauer, The theory of cyclic codes and a generalization to additive codes, Des. Codes Crypt., 25 (2002), 189-206. 

[2]

J. Bierbrauer, Cyclic additive codes, J. Algebra, 372 (2012), 661-672. 

[3]

B. K. Dey and B. S. Rajan, $ \mathbb F_q$-linear cyclic codes over $\mathbb F_{q^m}$: DFT approach, Des. Codes Crypt., 34 (2005), 89-116. 

[4]

S. T. Dougherty and K. Shiromoto, Maximum distance codes over rings of order 4, IEEE Trans. Inf. Theory, 47 (2001), 400-404. 

[5]

T. Honold and I. Landjev, Linear codes over finite chain rings, J. Combinatorics, 7 (2001), R11-R11. 

[6]

W. C. Huffman, Cyclic $ \mathbb F_q$-linear $ \mathbb F_{q^t}$-codes, Int. J. Inf. Coding Theory, 1 (2010), 249-284. 

[7]

W. C. Huffman, On the theory of $ \mathbb F_q$-linear $ \mathbb F_{q^t}$-codes, Adv. Math. Commun., 7 (2013), 349-378. 

[8]

K. Samei and S. Mahmoudi, Cyclic R-additive codes, Discrete Math., 340 (2017), 1657-1668. 

[9]

K. Samei and S. Mahmoudi, SR-additive codes, Submitted.

[10]

K. Samei and A. Soufi, Constacyclic codes over finite principal ideals rings, Submitted.

[11]

R. Y. Sharp, Steps in Commutative Algebra, Cambridge Univ. Press, 1991.

[12]

K. Shiromoto, A basic exact sequence for the Lee and Euclidean weights of linear codes over $ \mathbb Z_{\ell}$, Linear Algebra Appl., 295 (1999), 191-200. 

[13]

J. Wood, Lecture notes on the MacWilliams identities and extension theorem, in Lect. Simat Int. School Conf. Coding Theory, 2008.

[1]

Zihui Liu. Galois LCD codes over rings. Advances in Mathematics of Communications, 2022  doi: 10.3934/amc.2022002

[2]

Delphine Boucher, Patrick Solé, Felix Ulmer. Skew constacyclic codes over Galois rings. Advances in Mathematics of Communications, 2008, 2 (3) : 273-292. doi: 10.3934/amc.2008.2.273

[3]

Sergio R. López-Permouth, Steve Szabo. On the Hamming weight of repeated root cyclic and negacyclic codes over Galois rings. Advances in Mathematics of Communications, 2009, 3 (4) : 409-420. doi: 10.3934/amc.2009.3.409

[4]

Minjia Shi, Daitao Huang, Lin Sok, Patrick Solé. Double circulant self-dual and LCD codes over Galois rings. Advances in Mathematics of Communications, 2019, 13 (1) : 171-183. doi: 10.3934/amc.2019011

[5]

David Grant, Mahesh K. Varanasi. The equivalence of space-time codes and codes defined over finite fields and Galois rings. Advances in Mathematics of Communications, 2008, 2 (2) : 131-145. doi: 10.3934/amc.2008.2.131

[6]

Ferruh Özbudak, Patrick Solé. Gilbert-Varshamov type bounds for linear codes over finite chain rings. Advances in Mathematics of Communications, 2007, 1 (1) : 99-109. doi: 10.3934/amc.2007.1.99

[7]

Claude Carlet, Juan Carlos Ku-Cauich, Horacio Tapia-Recillas. Bent functions on a Galois ring and systematic authentication codes. Advances in Mathematics of Communications, 2012, 6 (2) : 249-258. doi: 10.3934/amc.2012.6.249

[8]

Nabil Bennenni, Kenza Guenda, Sihem Mesnager. DNA cyclic codes over rings. Advances in Mathematics of Communications, 2017, 11 (1) : 83-98. doi: 10.3934/amc.2017004

[9]

Cem Güneri, Ferruh Özbudak, Funda ÖzdemIr. On complementary dual additive cyclic codes. Advances in Mathematics of Communications, 2017, 11 (2) : 353-357. doi: 10.3934/amc.2017028

[10]

Aicha Batoul, Kenza Guenda, T. Aaron Gulliver. Some constacyclic codes over finite chain rings. Advances in Mathematics of Communications, 2016, 10 (4) : 683-694. doi: 10.3934/amc.2016034

[11]

Somphong Jitman, San Ling, Patanee Udomkavanich. Skew constacyclic codes over finite chain rings. Advances in Mathematics of Communications, 2012, 6 (1) : 39-63. doi: 10.3934/amc.2012.6.39

[12]

Kanat Abdukhalikov. On codes over rings invariant under affine groups. Advances in Mathematics of Communications, 2013, 7 (3) : 253-265. doi: 10.3934/amc.2013.7.253

[13]

Eimear Byrne. On the weight distribution of codes over finite rings. Advances in Mathematics of Communications, 2011, 5 (2) : 395-406. doi: 10.3934/amc.2011.5.395

[14]

Steven T. Dougherty, Esengül Saltürk, Steve Szabo. Codes over local rings of order 16 and binary codes. Advances in Mathematics of Communications, 2016, 10 (2) : 379-391. doi: 10.3934/amc.2016012

[15]

Gianira N. Alfarano, Anina Gruica, Julia Lieb, Joachim Rosenthal. Convolutional codes over finite chain rings, MDP codes and their characterization. Advances in Mathematics of Communications, 2022  doi: 10.3934/amc.2022028

[16]

Jean Creignou, Hervé Diet. Linear programming bounds for unitary codes. Advances in Mathematics of Communications, 2010, 4 (3) : 323-344. doi: 10.3934/amc.2010.4.323

[17]

Simeon Ball, Guillermo Gamboa, Michel Lavrauw. On additive MDS codes over small fields. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021024

[18]

Thomas Westerbäck. Parity check systems of nonlinear codes over finite commutative Frobenius rings. Advances in Mathematics of Communications, 2017, 11 (3) : 409-427. doi: 10.3934/amc.2017035

[19]

Zihui Liu, Dajian Liao. Higher weights and near-MDR codes over chain rings. Advances in Mathematics of Communications, 2018, 12 (4) : 761-772. doi: 10.3934/amc.2018045

[20]

Steven T. Dougherty, Abidin Kaya, Esengül Saltürk. Cyclic codes over local Frobenius rings of order 16. Advances in Mathematics of Communications, 2017, 11 (1) : 99-114. doi: 10.3934/amc.2017005

2021 Impact Factor: 1.015

Metrics

  • PDF downloads (414)
  • HTML views (169)
  • Cited by (3)

Other articles
by authors

[Back to Top]